pmedic - I have tried every cholesterol lowering med ever marketed. The statins all cause severe muscle pain and wasting. GP said Livalo was less likely to cause this problem. Never found out because of the severe gut issues. So, I take nothing for my cholesterol. Once I went an entire 30 days with eating no foods that contained cholesterol. My LDL climbed from 232 to 302! The only thing doc could figure is that my body started to manufacture more. My doctor had me do a restricted cholesterol diet for 30 days. Same thing happened. So I eat what I want. The good thing is my LDL is very high - 104, last LDL 236.
I'm thinking I will file a report with the FDA about Livalo. If enough of us report this side effect, they might put a warning for those with gut issues.
Moderator Crohn's disease, Osteoarthritis and Irritable Bowel Forums
CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, pulmonary hypertension, degenerative disc disease, asthma, severe allergy and a host of other medical problems.